Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.490 IF 1.490
  • IF 5-year value: 1.445 IF 5-year
    1.445
  • CiteScore value: 2.9 CiteScore
    2.9
  • SNIP value: 0.789 SNIP 0.789
  • IPP value: 1.48 IPP 1.48
  • SJR value: 0.74 SJR 0.74
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 88 Scimago H
    index 88
  • h5-index value: 21 h5-index 21
Volume 18, issue 10
Ann. Geophys., 18, 1316–1324, 2000
https://doi.org/10.1007/s00585-000-1316-z
© European Geosciences Union 2000
Ann. Geophys., 18, 1316–1324, 2000
https://doi.org/10.1007/s00585-000-1316-z
© European Geosciences Union 2000

  31 Oct 2000

31 Oct 2000

The nonlinear effects on the characteristics of gravity wave packets: dispersion and polarization relations

S.-D. Zhang et al.

Viewed

Total article views: 767 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
380 375 12 767 27 23
  • HTML: 380
  • PDF: 375
  • XML: 12
  • Total: 767
  • BibTeX: 27
  • EndNote: 23
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 19 Sep 2020
Publications Copernicus
Download
Citation